The matrix operators in the external diffraction problems
Doklady Akademii Nauk, Tome 263 (1982) no. 1, pp. 67-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_263_1_a15,
author = {V. V. Shcherbak},
title = {The matrix operators in the external diffraction problems},
journal = {Doklady Akademii Nauk},
pages = {67--70},
year = {1982},
volume = {263},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_263_1_a15/}
}
V. V. Shcherbak. The matrix operators in the external diffraction problems. Doklady Akademii Nauk, Tome 263 (1982) no. 1, pp. 67-70. http://geodesic.mathdoc.fr/item/DAN_1982_263_1_a15/